# SDR UPS06448039

- Difficulty date: August 15, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 360 UPPER DECK FLOORBEAM UPPER SECTION VERTICAL FLANGE AREA 3EA FASTENER HOLES FOUND OVAL AT STRAP AS MARKED.  U/D RT BS 360 UPPER DECK FLOORBEAM UPPER SECTION VERTICAL FLANGE ATTACHED STRAP REPLACED AS PER RS R53-15-35573.  REPEAT INSPECTION IS REQUIRED AS PER RS R53-15-35573 AND UPS ENGINEERING FILE NR 747-53-20332.
